American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information
View Article: PDF

[2] Peter Fiebig. Sheaves on affine Schubert varieties, modular representations, and Lusztig’s conjecture. J. Amer. Math. Soc. 24 (2011) 133-181. MR 2726602.
Abstract, references, and article information
View Article: PDF

[3] Curtis T. McMullen. Minkowski's conjecture, well-rounded lattices and topological dimension. J. Amer. Math. Soc. 18 (2005) 711-734. MR 2138142.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] V. D. Golovin. A finiteness criterion for cohomology of Fréchet-Montel sheaves. Proc. Amer. Math. Soc. 124 (1996) 3541-3544. MR 1372030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] David F. Snyder. Partially acyclic manifold decompositions yielding generalized manifolds . Trans. Amer. Math. Soc. 325 (1991) 531-571. MR 1074150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jerzy Dydak and John J. Walsh. Cohomological local connectedness of decomposition spaces . Proc. Amer. Math. Soc. 107 (1989) 1095-1105. MR 991693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert Piacenza. Transfer in generalized sheaf cohomology . Proc. Amer. Math. Soc. 90 (1984) 653-656. MR 733421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] D. G. Bourgin and Robert M. Nehs. Singular Vietoris-Begle theorems for relations . Trans. Amer. Math. Soc. 284 (1984) 281-318. MR 742426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Satya Deo. Sheaf theoretic cohomological dimension and finitistic spaces . Proc. Amer. Math. Soc. 86 (1982) 545-550. MR 671233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1